MathSciNet Relay Station
MathSciNet bibliographic data
MR2339047 Database Expansion Item
Jurek, Zbigniew J. Random integral representations for free-infinitely divisible and tempered stable distributions. Statist. Probab. Lett. 77 (2007), no. 4, 417–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement